| Model Number |
72144-2-30 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Urinary Tract Infection (2120)
| Date of Event |
09/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A comprehensive review of the device history records was conducted.All documentation was found to be complete, accurate, and in compliance with applicable regulatory requirements.Sterilization records were examined and confirmed to be within the validated parameters established during the product's qualification and routine processing.Based on the available information, a definitive causal relationship between the use of the hollister catheter and the reported urinary tract infections (utis) could not be established.
Event or Problem Description
It was reported that an end user who had been using the hollister vapro catheters for the past 15 years experienced severe urethral irritation after some catheters from the pack could not be inserted properly.It was reported that the catheter would not slide in the urethra.It was further reported that he visited the urologist where he had a bacterial culture done and was diagnosed with a uti.